Chebyshev approximation by generalized rational fractions in a space of $\mathfrak{N}$-bounded real-valued functions
Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 164-168
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_1_a39,
author = {G. Ya. Yarakhmedov},
title = {Chebyshev approximation by generalized rational fractions in a space of $\mathfrak{N}$-bounded real-valued functions},
journal = {Doklady Akademii Nauk},
pages = {164--168},
year = {1990},
volume = {314},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a39/}
}
TY - JOUR
AU - G. Ya. Yarakhmedov
TI - Chebyshev approximation by generalized rational fractions in a space of $\mathfrak{N}$-bounded real-valued functions
JO - Doklady Akademii Nauk
PY - 1990
SP - 164
EP - 168
VL - 314
IS - 1
UR - http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a39/
LA - ru
ID - DAN_1990_314_1_a39
ER -
G. Ya. Yarakhmedov. Chebyshev approximation by generalized rational fractions in a space of $\mathfrak{N}$-bounded real-valued functions. Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 164-168. http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a39/